应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "60J10":
1 Xiao-yun MO, Xu-yan XIANG, Xiang-qun YANG
  Adjoining Batch Markov Arrival Processes of a Markov Chain
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (1): 1-10 [Abstract] (194) [HTML 1 KB] [PDF 0 KB] (31)
43 Yang SONG, Zai-ming LIU, Hong-shuai DAI
  Exact Tail Asymptotics for a Discrete-time Preemptive Priority Queue
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (1): 43-58 [Abstract] (274) [HTML 1 KB] [PDF 207 KB] (318)
159 En-wen Zhu, Han-jun Zhang, Gang Yang, Zai-ming Liu, Jie-zhong Zou, Shao-shun Long
  Ergodicity of a Class of Nonlinear Time Series Models in Random Environment Domain
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (1): 159-168 [Abstract] (21) [HTML 0 KB] [PDF 254 KB] (216)
First page | Prev page | Next page | Last pagePage 1 of 1, 3 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9